# SDR MWEA060230

- Difficulty date: May 12, 2005
- Submitted: October 12, 2006
- Operation: Air carrier
- Aircraft: N910ME
- Make and model: Boeing 717-200
- Aircraft serial: 55174
- Aircraft time: 4,807 hours, 2,682 cycles
- System (JASC): 2701 · Control Column Section
- Part: Control Column
- Part number: 4083700903
- Condition: Disconnected
- Location: Cockpit
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

RUDDER LIMIT FAULT ON ENGINE AND ALERT DISPLAY AND CONTROL COLUMN DISCONNECTED.  PERFORMED FAULT ISLOATION MANUAL TASK OR RETURNED TO SERVICE WORK, LIGHTNING STRIKE OVERSPEED, CONTROL COLUMN DISCONNECTED, RUDDER LIMITER, ADJUSTED AIR DATA INERTIAL REFERENCE UNIT, ENGINE ELECTRICAL CONTROLLER, VERSATILE INTERGRATED AVIONICS, PITOT STATIC CHECK OF CAPTAIN AND F/O'S ALTERNATE SYSTEM.  NTSB REQUIRED REMOVED AND REPLACED AIR DATA INERTIAL REFERENCE NR 1 & NR 2, FLIGHT CONTROL COMPUTER NR 1 & NR 2 AND GROUND PROXIMITY WARNING SYSTEM COMPUTER.  RE-SUBMITTED REJECTED SDR ORIGINALY MWEA050043.
